# SDR VNAA202509260013

- Difficulty date: August 15, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370721S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DUCTS REMOVAL IN REF NRC 00236, CORROSION ON FRAME FS969 BTW STGR 26L TO 26R AT INTERNAL FUSELAGE.   FRAME FS969 BTW STGR 26L TO 26R AT INTERNAL FUSELAGE. WAS REPLACED PER CRJ 700 SRM 51-42-06-001-001-A01 . AND SRM 51-42-21-001-001-A01.
